# SDR W452001F00000

- Difficulty date: October 29, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N68CP
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636238
- Engine: Lyc TIO540AE2A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 10100103
- Part serial: 0138
- Condition: Failed
- Location: Egt System
- Part time: 16 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER INSTALLATION AND CALIBRATION IAW 99-15-04, UNIT LASTED 16.3 HRS.  THIS SEEM TO BE A CONTINUING PROBLEM WITH THIS AND SIMILAR UNITS. THIS IS THE 2ND TIME IN 1 WEEK THIS PN FAILED.
